Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla & Diarrhea
Dec 6, 2008

I have recently changed my meds to atripla and been on them for 5 days now and all has been ok, however the past 2 days at about 3pm I have got a bit wind them sudden bout of diarrhea which came on very quickly, but as quick as it come it went and I was ok to eat my evening meal.

could this be the meds? how long does this usually last? I am surprised as i was already on sustiva so thats not causing any probs, so put it down to the changed components of combivir to truvada or what it is!

Response from Dr. Henry

A small subset of patients have more gas and loose stool with Truvada (usually due to the tenofovor) than with Combicir (which has more GI symptoms overall but often more in the nausea, stomach ache category). Often the gas/loose stools will diminish over several weeks. KH



Previous
Symptoms of drug resistance
Next
Managing Insomnia, Gastric, Anxiety

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement